Answer Question
Categorie:
0
0

Good morning, I was supposed to continue taking the pills until Sunday and start my week off next Monday.
But yesterday (Thursday) my period started suddenly:
1- Should I continue taking the pill until Sunday?
2- Why did the bleeding happen if I was on the pills? Is there something that my body is not accepting?
3- Is it possible that the protection effect is not working properly?

Gemarkeerd als spam
Geschreven door Anoniem
Gevraagd op 14 oktober 2022 8 41
16 bekeken
Antwoord toevoegen
0
Privé antwoord

Sometimes a breakthrough bleeding can appears. Does not have to mean something is wrong. It also does not effect the protection
I would suggest to start the week off now. But the next pill period wil start then also earlier.

Gemarkeer als spam
Geschreven door John (moderator)
Beantwoord door 14 oktober 2022 17 51
Antwoord toevoegen

Plaats een antwoord

Attach YouTube/Vimeo clip putting the URL in brackets: [https://youtu.be/Zkdf3kaso]
Upload een bijlage.
Allowed file types: zip.doc.docx,pdf,xls,xlsx,jpg,jpeg,png,gif
Max file size: 1.0 MB